Journal Article

Robust ℋ<sub>∞</sub> dynamic output feedback control for 2D linear parameter-varying systems

Ligang Wu, James Lam and Changhong Wang

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 26, issue 1, pages 23-44
Published in print March 2009 | ISSN: 0265-0754
Published online December 2008 | e-ISSN: 1471-6887 | DOI:
Robust ℋ∞ dynamic output feedback control for 2D linear parameter-varying systems

Show Summary Details


This paper is concerned with the problem of robust ℋ dynamic output feedback control for 2D discrete-time linear parameter-varying systems. Given a Fornasini–Marchesini local state-space system with linear varying parameters, our attention is focussed on the design of full-order ℋ dynamic output feedback controller, which guarantees the closed-loop system to be asymptotically stable and has a prescribed ℋ disturbance attenuation performance. A sufficient condition for the existence of a desired robust output feedback controller is established in terms of parameterized linear matrix inequalities, and the corresponding controller synthesis is cast into a convex optimization problem which can be efficiently handled by using standard numerical software. A numerical example is provided to illustrate the effectiveness of the proposed design method.

Keywords: dynamic output feedback; linear parameter-varying (LPV) systems; parameterized linear matrix inequalities (PLMIs); robust ℋ∞ control; 2D systems

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.